# SDR QXEA9700781

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Conector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND OVERHEAD EMERGENCY LIGHTS ARE INOP.  CLEANED TERMINALS ON THE PS1 POWER SUPPLY, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE, NO PARTS REPLACED.
